# SDR AALA970338

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1435D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11425
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 4150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN STRINGER APPROXIMATELY STATION 4150, STRINGER 68.  REPAIRED CRACKED STRINGER AT STATION 4150, PER SRM 51-70-06-R5.  (M)
